Jump to content

Search the Community

Showing results for tags 'risperdone'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hi guy, i tell my history, i take 1 injection of paliperidone and 4 weeks pills of risperidone, i suffer from severe side effect…. unable to thoughts, unable to have emotions, libido, imagination its very very sick … i lose hope i stop medication since 7 month, 7 month later the side effect Don't go away.. anyone who have hope or suffer with this same **** best wishes.
  2. So 2 and a half months ago i started taking trileptal because of bipolar, they never worked so my doctor decided to put me on risperdal, 1 mg at night and half in the morning, everything was great for a month, the risperdal was working but one day i started having dizziness and was feeling too tired, like i was high or something, i ended up going to the ER because i had so much anxiety and dizziness, i talked to my doctor and he told me to quit the risperdal cold turkey because those was probably causing me those symptoms, well its been 2 weeks today since i quit risperdal and im still feeling dizzy with a brain fog, i haven't had a clear mind in a while, i also quit trileptal a week ago because i started to think it was the trileptal, but nothing is improving, do i need to wait for a longer time? I hear a lot of people get better within a week of quitting the medication and others take days, but i still feel like im under the pills effects, am i going to have this brain fog for a while? When i say brain fog i mean like, i cant feel or see things too clear, things are not vivid around me, and my mind feels like is working very slow. Once again, i took risperdal for a month and trileptal for 2 months and a half, i forgot to mention that im always tired too. Could this be the mixture of both pills? Or could it be the risperdal?
×
×
  • Create New...